# SDR SWAA2025082793169

- Difficulty date: July 19, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BREAK PANEL ASSY FLOOR STRUCTURE LOCATED STA 540 AND BTW RBL 24.75 TO RBL 45.5.   REPLACED BREAK PANEL ASSY FLOOR STRUCTURE IAW SRM 51-10-02-0G-0, ITEM 9, SRM 51-40-02-0G-0, AND DWG: 143A0060, SHEET 64, REV -.
